# SDR SWAA2020010740167

- Difficulty date: January 3, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 55,354 hours, 29,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 411A2212
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER L1 DOOR EMERGENCY LIGHT LENS ASSEMBLY BROKEN AND NOT SECURE.          / R&R L1 EMERGENCY LIGHT ASSEMBLY PER AMM.
